• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Diabetes and drugs

Funnyday

Funnyday

Well-known member
Joined
Oct 15, 2016
Messages
511
I have Diabetes. My blood glucose was under control while I was on Clopixol depot injections. I stopped attending CMHT and so receiving depot injections. About 18 months later I was hospitalised and put on paliperidone. After my release my blood glucose level became elevated. My GP tried several different diabetes medications to lower it without success.

So I asked my psychiatrist to put me back on Clopixol as my blood glucose levels were under control on that. She refused and has instead prescribed something else to try. Also she has prescribed something for depression. I picked them both up from the chemist today and reading the leaflet with them. They both raise blood glucose levels! The psychiatrist is a fucking moron.
 
LORD BURT

LORD BURT

Well-known member
Joined
Jul 8, 2013
Messages
30,481
Location
Mordor
Is there any way you can speak to an independent medical professional and ask for advice.

I agree with you - it does appear a bit careless of them.
 
Funnyday

Funnyday

Well-known member
Joined
Oct 15, 2016
Messages
511
I don't have a care coordinator at the moment as my one left last month and they haven't replaced them yet. I've no one I can contact to speak to about it. I'm not seeing the psychitrist for another 5 weeks. I will have to wait for the new care coordinator to be appointed so I can speak to someone and get something more suitable.

I'm in a bad mood today and feel like getting pissed. I can't though as I have to pick my son up later. Probably for the best that I don't drink as its been nearly 7 weeks since I've had any alcohol.
 
Top